# SDR UALA2012030801513

- Difficulty date: March 8, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 45,284 hours, 11,764 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 784455
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1H EMER LIGHT MOUNTED ON SEAT IS LOOSE.  SEAT 1H AFT EEL LIGHT INOP, NEEDS HARNESS.  REPLACED LIGHT ASSY AND CABLE ASSY.
